# SDR CALA0500370

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 15,044 hours, 4,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26123121
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000, FUMES IN COCKPIT.  REPLACED LEAKING NR 1 BRAKE PER AMM 32-41-41-400-801.
